# SDR QXEA2025042100121

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,456 hours, 13,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT OPEN NORMALLY. REQURIED UPWARD PRESSURE ON LATCH TO OPEN FROM THE OUTSIDE. REMOVED FROM SERVICE. C/W E175 FIM TASK 52-11-00-810-806+-A PARA 4.B. L1 DOOR OPERATES NORMAL, NO FAULT CODES NOTED. ALL L1 DOOR INDICATIONS ARE NORMAL. A/C OK FOR SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
